Journal of Nonlinear Mathematical Physics

Volume 8, Issue 3, August 2001, Pages 342 - 362

A Tree of Linearisable Second-Order Evolution Equations by Generalised Hodograph Transformations

Authors
Norbert EULER, Marianna EULER
Corresponding Author
Norbert EULER
Received 23 October 2000, Revised 14 March 2001, Accepted 26 April 2001, Available Online 1 August 2001.
DOI
https://doi.org/10.2991/jnmp.2001.8.3.3How to use a DOI?
Abstract
We present a list of (1+1)-dimensional second-order evolution equations all connected via a proposed generalised hodograph transformation, resulting in a tree of equations transformable to the linear second-order autonomous evolution equation. The list includes autonomous and nonautonomous equations.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
8 - 3
Pages
342 - 362
Publication Date
2001/08
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2001.8.3.3How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Norbert EULER
AU  - Marianna EULER
PY  - 2001
DA  - 2001/08
TI  - A Tree of Linearisable Second-Order Evolution Equations by Generalised Hodograph Transformations
JO  - Journal of Nonlinear Mathematical Physics
SP  - 342
EP  - 362
VL  - 8
IS  - 3
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2001.8.3.3
DO  - https://doi.org/10.2991/jnmp.2001.8.3.3
ID  - EULER2001
ER  -